MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS
Catalog Number NNU12LPT
Medical Device Problem Codes Nonstandard Device (1420); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a placement procedure of navarre universal drainage.Prior to the procedure placement procedure, the plastic tip of the drain allegedly extends beyond the metal tip of the mandrel after the drain is assembled.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: two 12f navarre drainage catheters were returned for sample evaluation.Along with return sample five photos were provided for the review.Visual, microscopic visual, functional and dimensional evaluations were performed.The distal tip of the stylet was not noted at the distal end of the catheter for one devices and stylet was not noted to be protrude at the distal end of the catheter for second device.The inner stylet and cannula were locked into place at the catheter hub.No blood residues were noted.Functional testing was performed and successful both the devices.Dimensional evaluation was performed, and stylet were noted to be out of specification for both the devices.Stylets were not protruding from catheter tip for one catheter and slightly protruding from another catheter, stylet length issues were noted for both the device in photo review.Therefore, the investigation is confirmed for the reported short metal trocar stylet length issues for both the device.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous drainage placement procedure using the navarre universal drainage.Prior to the procedure, it was reported that the plastic tip of the drain allegedly extends beyond the metal tip of the mandrel after the drain is assembled.There was no patient contact.

Brand Name
NAVARRE UNIVERSAL DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23447535
Report Number3006260740-2025-08253
Device Sequence Number9008449
Product Code GBX
UDI-Device Identifier00801741036934
UDI-Public(01)00801741036934(11)240229(17)270128(10)GFHZ0729
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU12LPT
Device Lot NumberGFHZ0729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown